# SDR IPXA2014050282833

- Difficulty date: April 25, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 24,961 hours, 16,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536122
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C13S INSPECTION, MAIN CARGO FLOOR PANEL 242XEF HAS EDGE DAMAGE.  FABRICATED NEW FLOOR PANEL IAW EO757-5320-9692-H.
